What can you recommend to help someone going through severe withdrawals? I have attempted numerous times under doctor supervision as well as on my own... and I am finally free of it since Jan 4, 2016. HOWEVER!! The withdrawal symptoms are horrific and continuing. I called Eli Lilly and actually spoke with a representative about it who seemed concerned and have not received a return call from them. I was prescribed Cymbalta for Fibromyalgia a little less than 2 years ago and it worked for the pain, BUT, I originally realized what a horrible medication Cymbalta is when I ran out and was without it for two days. Talk about incapacitated! This process has almost been unbearable. The brain zapping, like I've been hit in the head and going to pass out, feeling like I'm falling over and about to pass out, extreme dizziness and nausea, pain of course, depression, anxiety, shortness of breath... and the list goes on and on. Shame on them for continuing with this medication and for not informing the public of it's adverse side effects when attempting to go off of it! My BIGGEST concern at this point is permanent brain damage. What has this done to my brain tissue? I believe it has to have done damage. What is advised in order to alleviate the withdrawal symptoms. I don't want another synthetic, it has to be natural. I called my doctor's office yesterday only to be awaiting a return call today (which is Saturday). Thank you very much